# SDR DALA2019071004176

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 69,328 hours, 26,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 696, L/P 6280622) CEILING EMERGENCY LIGHT INOP ABOVE SEAT 30FED. REPAIRED GROUND AT 'GD2964-DC' REF WDM 33-51-14.
